The structure of the solutions of a periodic Pfaffian system with one zero root of the characteristic equation
Differencialʹnye uravneniâ, Tome 23 (1987) no. 8, pp. 1291-1299
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_8_a0,
author = {\`E. I. Grudo},
title = {The structure of the solutions of a periodic {Pfaffian} system with one zero root of the characteristic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1291--1299},
year = {1987},
volume = {23},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_8_a0/}
}
TY - JOUR AU - È. I. Grudo TI - The structure of the solutions of a periodic Pfaffian system with one zero root of the characteristic equation JO - Differencialʹnye uravneniâ PY - 1987 SP - 1291 EP - 1299 VL - 23 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_8_a0/ LA - ru ID - DE_1987_23_8_a0 ER -
È. I. Grudo. The structure of the solutions of a periodic Pfaffian system with one zero root of the characteristic equation. Differencialʹnye uravneniâ, Tome 23 (1987) no. 8, pp. 1291-1299. http://geodesic.mathdoc.fr/item/DE_1987_23_8_a0/